# SDR EIA2006167

- Difficulty date: July 22, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOME EMERGENCY LIGHT DIM DURING LIGHT TEST.  BATTERY PACK REPLACED, FUNCTION CHECK SATISFACTORY IAW B747 MM 33-51-00.
